# SDR GTIA2022082636617

- Difficulty date: August 25, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 17,740 hours, 7,674 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE BELOW WEEKLY LIMIT-SERVICED L2 DOOR ASSIST BOTTLE TO PROPER PSI PER AMM 52-10-00
